# SDR CA140604002

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 6504
- Condition: Faulted
- Location: Fire Detection
- Part time: 12,147 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE ENGINE FIRE MASTER WARNING LIGHT, FIRE BELLS AND MASTER WARNING CHECK FIRE DETECTION LIGHTS CAME ON WITH NO OTHER INDICATIONS.  FIRE BELLS AND LIGHT COULD NOT BE CANCELLED OR SILENCED FOR APPROXIMATELY 90 SEC. AFTER THAT FAULT DID NOT RETURN.  ON INVESTIGATION BY ENGINEERING, ENGINE FIRE DETECT/CONTROL UNIT, SN 592 WAS REPLACED AND TESTED IAW TASK 26-11-00-710-801, NO DEFECTS EVIDENT.  THE FAULT HISTORY OF PN 6504 SHOWS THAT ON 20TH MARCH 14, THE NR 2 ENGINE FIRE DETECTION AND CONTROL UNIT WAS REPLACED FOR FAULT FINDING, SN 592 INSTALLED. HISTORY FOR THE UNIT INDICATES THAT IT HAS BEEN PREVIOUSLY REMOVED FROM ACFT OTHER ACFT FOR SIMILAR DEFECTS.
